MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ATAA43720160A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c21 - results pending completion of returned device engineering analysis.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent an endovascular aneurysm repair procedure utilizing a gore® excluder® thoracoabdominal branch endoprosthesis (tambe).Reportedly, the tambe was inserted into the valve of a 22 fr gore® dryseal flex introducer sheath, when one physician assisting with guidewires noticed there was a gap between the leading olive (nose cone) and the proximal end of the tambe device.The physician inserting the tambe into the sheath pulled the device back to examine the reported gap and then the leading olive tip broke off the device.The cause for the olive tip breakage is unknown.The physician attempted to retrieve the broken olive tip from the sheath but was unsuccessful and had to remove the sheath from the patient.There was no resistance noted during advancement or withdrawal of the tambe in the sheath.It was reported the tambe device was not rotated in the sheath.A new sheath and tambe were used to successfully complete the procedure.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2/h3, h6.Device evaluation: added a2303 improper or incorrect procedure or method.Removed c21 results pending completion of investigation and added c23 usage problem identified.Removed d16 conclusion not yet available and added d1101 failure to follow instructions and d15 cause not established.H6: codes a2303, c23, and d1101 - it should be noted that, per the gore® excluder® thoracoabdominal branch endoprosthesis instructions for use (ifu), the warnings section states "do not attempt to withdraw any undeployed endoprosthesis through the introducer sheaths." device evaluation summary: the device evaluation performed by engineering showed the following: ¿ the blue braided tube was present inside the olive which is consistent with a heat cycle.¿ there was no other mechanical damage observed on the olive.The report of a broken leading olive tip could be confirmed.No root cause for the observation could be identified.No manufacturing deficiencies were identified during the device evaluation.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24326758
Report Number2017233-2026-07143
Device Sequence Number9541607
Product Code MIH
UDI-Device Identifier00733132659685
UDI-Public(01)00733132659685(17)280614
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATAA43720160A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexUnknown